Numerical methods for approximating eigenvalues of boundary value problems

Thumbnail Image
Date
1986-1-1
Authors
Usmani, Kiaz A.
Isa, Mohammad
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
This paper describes some new finite difference methods for the approximation of eigenvalues of a two point boundary value problem associated with a fourth order linear differential equation of the type (py″)′​′−(qy′)′+(r−λs)y=0. The smallest positive eigenvalue of some typical eigensystems is computed to demonstrate the practical usefulness of the numerical techniques developed.
Description
Keywords
Citation
Kiaz A. Usmani and Mohammad Isa, “Numerical methods for approximating eigenvalues of boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 567-575, 1986. doi:10.1155/S0161171286000716